# SDR A6WA201542702

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 27,710 hours, 26,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FL 3762 CLEANERS REPORT POSSIBLE BURNING ODOR IN LAVATORY.  INSPECTED LAVATORY AREA FOR POSSIBLE ODOR.  NO BURNING ODOR NOTED.  ALSO CHECKED CABIN AREA, NO ODOR DETECTED.
